MAUDE Adverse Event Report: BALT USA, LLC OPTIMA COIL SYSTEM

BALT USA, LLC OPTIMA COIL SYSTEM
Model Number OPTI0154CSS10
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 03/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
To whom it may concern: on march 13, 2020, balt usa received a complaint regarding the use of a single optima coil (1.5mm x 4cm complex super soft).Details reported as follows: "during removal of micro-catheter, migration of the last coil complex-10 super soft." the results of our investigation, are summarized as follows: an evaluation of the actual complaint sample could not be performed as the device was reported unavailable.Follow up was made and it was reported that the deficiency did not lead to death or serious deterioration in health of the patient.It is possible that a combination of coil placement and interaction with other devices at the treatment site led to migration of the optima coil; however, lack of device return prevented deeper evaluation of the reported issue.Review of the lot history record for the reported lots did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number 041719a has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.
 
Event or Problem Description
It was reported that: "during removal of micro-catheter, migration of the last coil complex-10 super soft.".

Brand Name
OPTIMA COIL SYSTEM
Common Device Name
OPTIMA
Manufacturer (Section D)
BALT USA, LLC
29 parker
irvine, ca
MDR Report Key9944318
Report Number3014162263-2020-00007
Device Sequence Number19647680
Product Code HCG
UDI-Device Identifier00818053025761
UDI-Public00818053025761
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K200030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2021
Device Model NumberOPTI0154CSS10
Device Catalogue NumberN/A
Device Lot Number041719A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2020
Initial Report FDA Received Date04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;